MAUDE Adverse Event Report: EBR SYSTEMS, INC. Wise CRT System; M1000

EBR SYSTEMS, INC. Wise CRT System; M1000
Model Number M1000
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that "during a follow-up visit increased wise capture thresholds necessitated reprogramming the device to higher output settings, resulting in a significant reduction in projected battery longevity".Additional information states that during the follow-up appointment it was confirmed that the patient's increased pacing thresholds were consistent across multiple checks and body positions.Despite a reported 99% biv tracking, ekg results showed no morphology changes, indicating that the issue was related to lv capture rather than tracking.Device evaluations found no evidence of electrode migration, transmitter movement, telemetry issues, or abnormal device behavior, with stable distance and angle measurements compared to prior visits.Battery performance was normal aside from the higher output required due to increased thresholds, and rv pacing detection was functioning correctly.The physician did not identify a clear cause but suspected suboptimal therapy delivery as a reason for the patient's lack of symptomatic improvement.As a result, the patient was programmed at threshold settings and scheduled for a follow-up in one month to reassess symptom improvement versus battery longevity.The patient's outcome was reported as "no adverse health effects".

Brand Name
Wise CRT System
Common Device Name
M1000
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR Systems, Inc.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
taliah harris, bsn, rn
480 oakmead parkway
sunnyvale, CA 94085
+1(408)720-1906
MDR Report Key25301529
Report Number3013596742-2026-00042
Device Sequence Number13101838
Product Code SEG
UDI-Device Identifier00859244007043
UDI-Public00859244007043
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2026
Device Model NumberM1000
Device Lot NumberP250214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by ManufacturerNot provided
05/06/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/23/2026
08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown